# SDR QXEA0300645

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,948 hours, 3,059 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: TY214810A
- Part serial: 058
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI ON FLIGHT 9851 ON TAKEOFF ROLL ADVANCED POWER TO TAKEOFF GOT LEFT REVERSER FAULT CAUTION LOW SPEED ABORT (60 KNTS). LEFT REVERSER FAULT MESSAGE NO LONGER SHOWING AT GATE ON SHUTDOWN. REMOVED AND REPLACED ISOLATION CONTROL VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
